# SDR DXTA2023122610435

- Difficulty date: December 25, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800126
- Aircraft time: 14,415 hours, 9,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED PREFLIGHT INSPECTION TEST. DURING TEST WE ONLY GOT THREE LIGHTS TOTAL THAT CAME ON, THE EXIT LIGHT ABOVE THE MAIN ENTRY DOOR, THE READING LIGHT OVER THE GALLEY, AND THE EXTERIOR LIGHT LEFT-HAND SIDE NEXT TO MAIN ENTRY DOOR. ALL OTHER LIGHTS WERE OUT.  COMPLIED WITH TC -FLT-33-1001 EMERGENCY LIGHT TEST SUCCESFUL. NO DEFECTS NOTED
